On some series containing ψ(x)−ψ(y>) and (ψ(x)−ψ(y>))2 for certain values of x and y

P.J. Doelder, de

    Research output: Contribution to journalArticleAcademicpeer-review

    56 Citations (Scopus)

    Abstract

    No displayable abstract.
    Original languageEnglish
    Pages (from-to)125-141
    Number of pages17
    JournalJournal of Computational and Applied Mathematics
    Volume37
    Issue number1-3
    DOIs
    Publication statusPublished - 1991

    Fingerprint Dive into the research topics of 'On some series containing ψ(x)−ψ(y>) and (ψ(x)−ψ(y>))2 for certain values of x and y'. Together they form a unique fingerprint.

    Cite this